# SDR DXTA2012092005129

- Difficulty date: September 12, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 4,541 hours, 3,019 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE HATCH INSPECTION. FOUND A SMALL AREA OF CORROSION APPROX 2.5" X 0.750", ALONG LOWER EDGE. CORROSION IS UP TO 0.016" IN DEPTH. FOUND AN ADDITIONAL SMALL AREA OF CORROSION APPROX 0.5" IN SIZE ALONG AFT CENTER EDGE. CORROSION IS UP TO 0.007" IN DEPTH ALL SKINS HAVE A NOMINAL THICKNESS OF 0.190".  PERFORMED NDT EVALUATION.   REPAIRED CORROSION  IAW EA-0120.  PERFORMED NDT INSPECTIONS FOR CRACKS AND MATERIAL THICKNESS AFTER REPAIR.  NO CRACKS NOTED AND FOUND TO BE WITHIN MINIMUMS.  PERFORMED EDDY CURRENT ON BLENDED AREAS PER NDT ET 01.  FOUND NO CRACK INDICATIONS.  PERFORMED ULTRASONIC THICKNESS INSPECTION ON BLENDED AREAS OF E-EXIT DOOR EDGING PER NDT UT 01.
